# SDR SWAA2025102125385

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 9,490 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT AFT OF L1 DOOR INOPERATIVE.   REPLACED AND PERFORMED GOOD INSTALLATION TEST OF SLIDE EMERGENCY LIGHT AT AFT L1 DOOR IAW AMM 33-51-04-960-801.
